CSpace

Browse/Search Results:  1-10 of 485 Help

Selected(0)Clear Items/Page:    Sort:
Optimal convergence of finite element approximation to an optimization problem with PDE constraint* 期刊论文
INVERSE PROBLEMS, 2022, 卷号: 38, 期号: 4, 页码: 45
Authors:  Gong, Wei;  Tan, Zhiyu;  Zhou, Zhaojie
Favorite  |  View/Download:17/0  |  Submit date:2022/04/29
inverse source problem  optimal control  finite element method  a priori error estimate  a posteriori error estimate  adaptivity  rate optimality  
Optimal convergence of finite element approximation to an optimization problem with PDE constraint* * Wei Gong was supported by the Strategic Priority Research Program of Chinese Academy of Sciences (Grant No. XDB 41000000), the National Key Basic Research Program (Grant No. 2018YFB0704304) and the National Natural Science Foundation of China (Grant No. 12071468, 11671391). Zhaojie Zhou was supported by the National Natural Science Foundation of China under Grant No. 11971276. 期刊论文
Inverse Problems, 2022, 卷号: 38, 期号: 4
Authors:  Gong,Wei;  Tan,Zhiyu;  Zhou,Zhaojie
Favorite  |  View/Download:20/0  |  Submit date:2022/04/29
inverse source problem  optimal control  finite element method  a priori error estimate  a posteriori error estimate  adaptivity  rate optimality  
Boundary stabilization for axially moving Kirchhoff string under fractional PI control 期刊论文
ZAMM-ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND MECHANIK, 2022, 页码: 22
Authors:  Cheng, Yi;  Guo, Bao-Zhu;  Wu, Yuhu
Favorite  |  View/Download:21/0  |  Submit date:2022/04/02
High order interface-penalty finite element methods for elliptic interface problems with Robin jump conditions 期刊论文
COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, 2022, 卷号: 390, 页码: 24
Authors:  Li, Xujing;  Zhang, Xiaodi;  Zhou, Xinxin
Favorite  |  View/Download:3/0  |  Submit date:2022/06/21
Interface problem  Unfitted mesh  Interface-penalty finite element method  Robin jump conditions  Nitsche's method  
Energy-preserving fully-discrete schemes for nonlinear stochastic wave equations with multiplicative noise 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2022, 卷号: 451, 页码: 20
Authors:  Hong, Jialin;  Hou, Baohui;  Sun, Liying
Favorite  |  View/Download:17/0  |  Submit date:2022/04/29
Compact finite difference method  Interior penalty discontinuous Galerkin finite element method  Pade approximation  Averaged energy evolution law  Stochastic wave equation  Multiplicative noise  
A Fully Divergence-Free Finite Element Scheme for Stationary Inductionless Magnetohydrodynamic Equations 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2022, 卷号: 90, 期号: 2, 页码: 30
Authors:  Zhang, Xiaodi;  Wang, Xiaorong
Favorite  |  View/Download:16/0  |  Submit date:2022/04/02
Mixed finite element method  Divergence-free  Inductionless MHD equations  Conservation of charge and mass  
Existence of multi-bump solutions for a system with critical exponent in R-N 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2022, 卷号: 505, 期号: 2, 页码: 37
Authors:  Nie, Jianjun;  Ding, Yanheng
Favorite  |  View/Download:16/0  |  Submit date:2022/04/02
Elliptic system  Critical exponent  Finite dimensional reduction  Multi-bump solutions  
ANALYSIS AND APPROXIMATIONS OF DIRICHLET BOUNDARY CONTROL OF STOKES FLOWS IN THE ENERGY SPACE 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2022, 卷号: 60, 期号: 1, 页码: 450-474
Authors:  Gong, Wei;  Mateos, Mariano;  Singler, John;  Zhang, Yangwen
Favorite  |  View/Download:21/0  |  Submit date:2022/04/29
Dirichlet boundary control  Stokes flows  energy space  regularity  finite element method  error estimates  
Finite Element Error Estimation for Parabolic Optimal Control Problems with Pointwise Observations 期刊论文
NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, 2021, 页码: 35
Authors:  Liang, Dongdong;  Gong, Wei;  Xie, Xiaoping
Favorite  |  View/Download:17/0  |  Submit date:2022/04/02
Parabolic optimal control problem  pointwise observation  space-time finite element method  parabolic PDE with Dirac measure  error estimate  
An inverse averaging finite element method for solving three-dimensional Poisson-Nernst-Planck equations in nanopore system simulations 期刊论文
JOURNAL OF CHEMICAL PHYSICS, 2021, 卷号: 155, 期号: 19, 页码: 13
Authors:  Zhang, Qianru;  Wang, Qin;  Zhang, Linbo;  Lu, Benzhuo
Favorite  |  View/Download:15/0  |  Submit date:2022/04/02